@article{SEDP_1998-1999____A19_0, author = {G\'erard, Christian}, title = {Th\'eorie de la diffusion pour le mod\`ele $P(\varphi )_{2}$ en th\'eorie des champs}, journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"}, note = {talk:19}, pages = {1--16}, publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique}, year = {1998-1999}, zbl = {1055.81581}, mrnumber = {1721337}, language = {fr}, url = {https://www.numdam.org/item/SEDP_1998-1999____A19_0/} }
TY - JOUR AU - Gérard, Christian TI - Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs JO - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" N1 - talk:19 PY - 1998-1999 SP - 1 EP - 16 PB - Centre de mathématiques Laurent Schwartz, École polytechnique UR - https://www.numdam.org/item/SEDP_1998-1999____A19_0/ LA - fr ID - SEDP_1998-1999____A19_0 ER -
%0 Journal Article %A Gérard, Christian %T Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs %J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" %Z talk:19 %D 1998-1999 %P 1-16 %I Centre de mathématiques Laurent Schwartz, École polytechnique %U https://www.numdam.org/item/SEDP_1998-1999____A19_0/ %G fr %F SEDP_1998-1999____A19_0
Gérard, Christian. Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1998-1999), Exposé no. 19, 16 p. https://www.numdam.org/item/SEDP_1998-1999____A19_0/
[ABG] Amrein, W., Boutet de Monvel, A., Georgescu, W. :
[DG1] Dereziński, J., Gérard, C. : Asymptotic completeness in quantum field theory. Massive Pauli-Fierz Hamiltonians, Rev. Math. Phys. 11 (4) (1999) p 383-450 | MR | Zbl
[DG2] Dereziński, J., Gérard, C. : Spectral and scattering theory of spacially cut-off
[GJ1] Glimm, J., Jaffe, A. : Boson quantum field theory models, in Mathematics of Contemporary Physics R. Streater ed. (1972) Academic Press | MR
[GJ2] Glimm, J., Jaffe, A. : A
[HK] Høgh-Krohn, R. : On the spectrum of the space cutoff
[Ne] Nelson, E. : A quartic interaction in 2 dimensions, in Mathematical theory of elementary particles, R. Goodman, I. Segal eds, MIT Press Cambridge 1966 | MR
[Ro1] Rosen, L. : A
[Ro2] Rosen, L. : The
[Sch] S. Schweber : An Introduction to Relativistic Quantum Field Theory, Row, Peterson and Co, 1961. | MR | Zbl
[Se1] Segal, I. : Construction of non linear local quantum processes I, Ann. Math. 92 (1970) 462-481 | MR | Zbl
[Se2] Segal, I. : Construction of non linear local quantum processes II, Inv. Math. 14 (1971) 211-241 | MR | Zbl
[Si1] Simon, B. : The
[Si2] Simon, B : Studying spatially cutoff
[Si3] Simon, B. : Continuum embedded eigenvalues in a spatially cutoff
[S-H.K] Simon, B., Høgh-Krohn, R. : Hypercontractive Semigroups and Two dimensional Self-Coupled Bose Fields, J. Funct. Anal. 9 (1972) 121-180. | MR | Zbl